# SDR YENA201702280130

- Difficulty date: February 28, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 31,210 hours, 19,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, CORROSION WAS DISOVERED ON THE AFT GALLEY & LAV FWD FRAME 88, LBL 8.5.  R & R THE AFT GALLEY & LAV PANEL IAW SRM 53-23-10, 51-42-03, 51-23-04, 51-23-05, AND 51-23-06.
